MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. VANTAGE ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED,
Model Number TIBIAL INSERT FB SZ 2 RT 7MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical studies, exactech vantage total ankle study, that a 57 yo male patient, who had an initial ankle implanted on (b)(6) 2017, reported pain along the medial aspect of the ankle and the later aspect of the ankle, just in the sub-fibular area, along the posterior tibial tendon, and he reported difficulty walking.Date of adverse event onset, (b)(6) 2022.He was given a supinator brace and a corticosteroid shot into the subtalar joint.Unlikely related to device and is definitely not related to procedure.Outcome indicates continuing.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
No device return anticipated as it remains implanted.Concomitants medical devices: 350-12-04 tibial plate fb sz 4 rt, 350-02-02 talar implant sz 2 rt, 350-10-04 ankle sz 4 locking clip.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove all from initial report-suspect product unknown), g4 (remove 501k from initial report-unknown), h6: clinical codes, medical device problem code, component code, investigation type, findings and conclusion.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
VANTAGE ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15385691
Report Number1038671-2022-01065
Device Sequence Number5809800
Product Code HSN
UDI-Device Identifier10885862276384
UDI-Public10885862276384
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTIBIAL INSERT FB SZ 2 RT 7MM
Device Catalogue Number350-22-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite